Volume 1 Number 1
To appear soon
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts

The Tunisian Journal of Mathematics (TJM) is an international publication organized by the Tunisian Mathematical Society and published in electronic and print formats by MSP in Berkeley. It publishes research articles in all areas of mathematics. These will be selected by a distinguished, international board of editors based on outstanding quality and interest, and according to the highest international standards.

The purpose of TJM is the advancement of mathematics. Editors evaluate submitted papers strictly on the basis of scientific merit. All articles submitted to this journal are peer-reviewed. The TJM uses a single-blind peer-review process, which means that the reviewers know who the authors of the manuscript are, but the authors do not know who the peer reviewers are.

The African continent is increasingly interested in scientific development, particularly in mathematics. The Tunisian Mathematical Society was founded in 1992 and is a permanent institutional member of the International Mathematical Union. It plays a major role in stimulating and sustaining high-level mathematical research in Tunisia and its surrounding region. With the launch of this journal, the Tunisian Mathematical Society contributes to the development in Africa of scientific research meeting high international standards.

The TJM editorial board invites mathematicians from all over the world to take part in this stimulating project by submitting high-level research articles.

The first TJM articles will be published in mid-2018 (with a 2019 cover date) and will be free to read until the end of the year. Subscriptions to TJM will be sold beginning with 2019.